MathSciNet Relay Station
MathSciNet bibliographic data
MR2107562 35Q53 (34A05 34C23)
Liu, Zhengrong; Li, Qixiu; Lin, Qingmei New bounded traveling waves of Camassa-Holm equation. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 14 (2004), no. 10, 3541–3556.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement